# SDR AALA20040983

- Difficulty date: September 2, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - CABIN EMERGENCY LIGHT BATTERY PACK AT STATION 566 FAILED TEST PER CARD 2904.  REPLACED BATTERY PACK AT STATION 566 FOR CABIN EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
